MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBRIC

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBRIC
Model Number 3200-00
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Emergency vent button was disassembled by si technician.Upon inspection of the emergency vent button, three way valve was sticking and not fully depressing when pushed.Part was swapped out by technician and emergency vent button reassembled.Chamber was then turned on and compressed.Emergency vent button tested and found to be working as designed.Chamber was taken to 30 psi and chamber fully decompressed in spec.Component wear determined to be the cause of issue.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.: (b)(4).
 
Event or Problem Description
As reported by the customer, when doing weekly checks, noticed emergency vent button was not working properly.When button pushed and held down the decompression did not begin, instead had to push 4 or 5 times before decompression started.No patient involvement or injury reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBRIC
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key21509616
Report Number2020676-2025-00009
Device Sequence Number7962788
Product Code CBF
UDI-Device Identifier00852682007903
UDI-Public00852682007903
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K950386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown